Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An irreducibility criterion for power series
HTML articles powered by AMS MathViewer

by Guillaume Rond and Bernd Schober PDF
Proc. Amer. Math. Soc. 145 (2017), 4731-4739 Request permission

Abstract:

We prove an irreducibility criterion for polynomials with power series coefficients generalizing previous results given by García Barroso and González-Pérez.
References
Similar Articles
Additional Information
  • Guillaume Rond
  • Affiliation: Aix-Marseille Université, CNRS, Centrale Marseille, I2M, UMR 7373, 13453 Marseille, France
  • MR Author ID: 759916
  • Email: guillaume.rond@univ-amu.fr
  • Bernd Schober
  • Affiliation: Institut für Algebraische Geometrie, Leibniz Universität Hannover, Welfengarten 1, 30167 Hannover, Germany
  • Address at time of publication: The Fields Institute, 222 College Street, Toronto, Ontario, M5T 3J1, Canada — and — Department of Mathematics, University of Toronto, 40 St. George Street, Toronto, Ontario, M5S 2E4, Canada
  • MR Author ID: 1218416
  • ORCID: 0000-0003-0315-0656
  • Email: schober@math.toronto.edu
  • Received by editor(s): May 19, 2016
  • Received by editor(s) in revised form: December 15, 2016
  • Published electronically: June 9, 2017
  • Additional Notes: The first author was partially supported by ANR projects STAAVF (ANR-2011 BS01 009) and SUSI (ANR-12-JS01-0002-01)
  • Communicated by: Irena Peeva
  • © Copyright 2017 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 145 (2017), 4731-4739
  • MSC (2010): Primary 12E05, 13F25, 14B05, 32S25
  • DOI: https://doi.org/10.1090/proc/13635
  • MathSciNet review: 3691990